MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 70
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the wireless foot switch lost connection as the wi-fi indicator led stayed red.The device was in clinical use at the time of the event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to additional information collected, the diagnosis coronary procedure was completed by using another system.The philips engineer confirmed that there was no issue with wireless footswitch, the issue was with wired footswitch.Upon functional testing, field service engineer(fse) identified that the middle switch was not working.The quote was sent to the customer for repair.However, the quote expired due to no customer response.No service provided by philips.The codes were updated based on the investigation outcome.
 
Additional Manufacturer Narrative
Corrected narrative: philips has investigated this complaint.According to additional information collected, the diagnosis coronary procedure was completed by using another system.The philips engineer confirmed that there was no issue with wireless footswitch, the issue was with wired footswitch.During functional testing, the field service engineer (fse) identified that the middle switch was not operational.Subsequently, a repair quote was issued to the customer.However, the quote expired due to the customer's lack of response.Consequently, no service was provided by philips.Re-evaluation of the reported event has led to the determination that this complaint is not reportable.The issue was confirmed to be with the wired foot switch.The reported issue did not lead to a death or a serious deterioration in the state of health of a patient, user or other person and based on historical data it's unlikely to do so were it to recur.Based on re-evaluation, philips concludes that the complaint is not reportable.The codes have been updated based on the investigation's outcome.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
marjan vos
plot no. b-79, midc,
phase-ii, chakan
pune 41050-1
IN   410501
MDR Report Key21091101
Report Number3003768277-2025-000117
Device Sequence Number9161424
Product Code OWB
UDI-Device Identifier00884838091528
UDI-Public(01)00884838091528
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K183040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 70
Device Catalogue Number718133
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer03/26/2025
03/26/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date03/27/2025
09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown